# SDR AALA20170303020

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 95,734 hours, 15,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720101
- Condition: Broken
- Location: Seat 7j
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 7J IS BROKEN.  REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-00. OPS CHECKED GOOD.
